Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
168 Doctors are Online

Took atarax, omnocortil,zintac for urticaria. Am I going on the right way?

Jan 2013
User rating for this question
Very Good
Answered by

Internal Medicine Specialist
Practicing since : 2003
Answered : 1658 Questions
i have itchiness all over the body and my skin becomes reddish for a few months. I went for medical checkup and doctor diagnosed my problem as urticaria. The medicines I took for past few months are below as per doctor prescription.
For first one month
atarax, omnocortil,zintac for 1 month

For next 2 months pantoprazole sodium tab,levocetrizine tab(litec-5),deflazacort(dizcort-6)

For next 2 month

Now I have been advised to take this following medicine.
Levocetrizine Hydrochloride & montelukast tab(L Montus)

I am tired of taking medicines for my problem. Pls give me a permanent solution.
Posted Sun, 6 Jan 2013 in Asthma and Allergy
Answered by Dr. Mayank Bhargava 41 minutes later
Welcome to XXXXXXX forum.

Urticaria is an allergic reaction to to some allergen.
Let me know the site of affected skin; whether it is localized or affecting whole body.
Above mentioned prescribed medicine are appropriate and just to get relief from itching and red patches.

You should consult with allergy specialist and should go for allergy test.
If this urticaria is generalized (involving whole body) then it may be because of edibles/ soap/ cream/ powder/ cloth.
In all these cases, whole body is exposed to allergen.
You have to note down your daily activities along with all dietary ingredients and applied cosmetics.
In this way, you can recognize the culprit agent causing urticaria.
Although persistent medicine intake is painful, but you have to take medicines for control of symptoms.
Hope that helps.
Let me know if I can address any more concerns.
Take care,
Dr. Mayank Bhargava
Above answer was peer-reviewed by
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Lab Tests

The user accepted the expert's answer

Ask an Allergist

© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor